MedElevator Войти в исследования
← Поиск публикаций
Journal of medical case reports · 2026

Management of severe tardive dyskinesia induced by arpiprazole in a schizophrenic patient: a case report.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Fayedeh Farzad, Mojahedi Mahya, Gharaie Amirabadi Danial

Аннотация

INTRODUCTION: Tardive dyskinesia (TD) is a disabling movement disorder induced by prolonged administration of dopamine receptor-blocking agents, primarily high-potency first-generation antipsychotics.

CASE PRESENTATION: We report the case of a 32-year-old Iranian male patient with schizophrenia who developed TD following treatment with the second-generation antipsychotic aripiprazole. The patient experienced involuntary facial and jaw movements that started about four weeks after he abruptly discontinued the drug on his own. While there was a generally reduced risk of extrapyramidal symptoms with second-generation antipsychotics, the patient's symptoms were clinically significant and impacted his quality of life. Initial management efforts were not beneficial; however, after adjustment of the previous antipsychotic therapy and introduction of tetrabenazine, a VMAT2 inhibitor approved for TD, the patient showed marked symptomatic improvement.

CONCLUSION: This case emphasizes clinical awareness of the possibility of risk for tardive dyskinesia despite atypical antipsychotics such as aripiprazole and the therapeutic value of tetrabenazine as an important treatment option for this intractable condition.